Alert archive / Alabama / Freeze Warnings in 2014
Freeze Warning 6, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Nov 14, 2014, 4:06 AM CST for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Nov 15, 2014, 1:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2014, 4:06 AM CST (10:06 UTC)
- In effect from
- Nov 15, 2014, 1:00 AM CST
- Expired
- Nov 15, 2014, 8:00 AM CST
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1277 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
948 WWUS74 KMOB 141006 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 406 AM CST FRI NOV 14 2014 ...A FREEZE WARNING IS IN EFFECT EARLY THIS MORNING AND AGAIN LATE TONIGHT INTO EARLY SATURDAY MORNING... .STRONG HIGH PRESSURE WITH UNSEASONABLY COLD SURFACE TEMPERATURES WILL CONTINUE TO BUILD OVER THE REGION THROUGH TONIGHT. AS A RESULT A LIGHT FREEZE IS EXPECTED FOR MOST OF THE FORECAST AREA AGAIN TONIGHT AND EARLY SATURDAY MORNING. FLZ002-004-006-142000- /O.UPG.KMOB.FZ.A.0005.141115T0700Z-141115T1400Z/ /O.NEW.KMOB.FZ.W.0006.141115T0700Z-141115T1400Z/ /O.CON.KMOB.FZ.W.0005.000000T0000Z-141114T1400Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...FERRY PASS...BRENT...WEST PENSACOLA... BELLVIEW...ENSLEY...MYRTLE GROVE...PACE...MILTON...WRIGHT... NICEVILLE...SEMINOLE...EGLIN AFB 406 AM CST FRI NOV 14 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...LOWS DROPPING TO 28 TO 30 DEGREES FOR MOST AREAS. * IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION. && $$ ALZ051>064-FLZ001-003-005-MSZ067-075-076-078-079-142000- /O.NEW.KMOB.FZ.W.0006.141115T0700Z-141115T1400Z/ /O.CON.KMOB.FZ.W.0005.000000T0000Z-141114T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 406 AM CST FRI NOV 14 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CST SATURDAY. * TEMPERATURE...LOWS DROPPING INTO THE MID 20S INLAND TO AROUND 30 DEGREES CLOSER TO THE COAST. * IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH... AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
371 WWUS74 KMOB 141451 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 851 AM CST FRI NOV 14 2014 ...FREEZE WARNING IN EFFECT LATE TONIGHT INTO EARLY SATURDAY MORNING... .STRONG HIGH PRESSURE WITH UNSEASONABLY COLD SURFACE TEMPERATURES WILL CONTINUE TO BUILD OVER THE REGION THROUGH TONIGHT. AS A RESULT A LIGHT FREEZE IS EXPECTED FOR MOST OF THE FORECAST AREA AGAIN TONIGHT AND EARLY SATURDAY MORNING. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-142300- /O.CON.KMOB.FZ.W.0006.141115T0700Z-141115T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 851 AM CST FRI NOV 14 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CST SATURDAY... * TEMPERATURE...LOWS DROPPING INTO THE MID 20S INLAND TO AROUND 30 DEGREES CLOSER TO THE COAST. * IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH... AND OTHER SENSITIVE VEGETATION. && $$
316 WWUS74 KMOB 142102 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 302 PM CST FRI NOV 14 2014 ...FREEZE WARNING IN EFFECT LATE TONIGHT INTO EARLY SATURDAY MORNING... .STRONG HIGH PRESSURE WITH UNSEASONABLY COLD SURFACE TEMPERATURES WILL CONTINUE TO BUILD OVER THE REGION THROUGH TONIGHT. AS A RESULT A LIGHT FREEZE IS EXPECTED FOR MOST OF THE FORECAST AREA AGAIN EARLY SATURDAY MORNING. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-150515- /O.CON.KMOB.FZ.W.0006.141115T0700Z-141115T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 302 PM CST FRI NOV 14 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CST SATURDAY... * TEMPERATURE...LOWS DROPPING INTO THE MID 20S INLAND TO AROUND 30 DEGREES CLOSER TO THE COAST. * IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH... AND OTHER SENSITIVE VEGETATION. && $$
304 WWUS74 KMOB 150526 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1126 PM CST FRI NOV 14 2014 ...A FREEZE WARNING REMAINS IN EFFECT TONIGHT INTO EARLY SATURDAY MORNING... .STRONG HIGH PRESSURE WITH UNSEASONABLY COLD SURFACE TEMPERATURES WILL CONTINUE TO BUILD OVER THE REGION THROUGH TONIGHT. AS A RESULT A LIGHT FREEZE IS EXPECTED FOR MOST OF THE FORECAST AREA AGAIN LATE TONIGHT AND EARLY SATURDAY MORNING. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-151330- /O.CON.KMOB.FZ.W.0006.141115T0700Z-141115T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 1126 PM CST FRI NOV 14 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST SATURDAY... * TEMPERATURE...LOWS DROPPING INTO THE MID 20S INLAND TO THE LOWER 30S CLOSER TO THE COAST. * IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH... AND OTHER SENSITIVE VEGETATION. && $$
176 WWUS74 KMOB 151331 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 731 AM CST SAT NOV 15 2014 ...A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... .COLD OVERNIGHT SUBFREEZING TEMPERATURES WILL INCREASE TO ABOVE FREEZING THIS MORNING AS THE SUN WARMS THE AREA. THE FREEZE WARNING WILL REMAIN IN EFFECT UNTIL 8 AM THIS MORNING TO ALLOW FOR TEMPERATURES WARMING TO ABOVE FREEZING. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-151445- /O.CON.KMOB.FZ.W.0006.000000T0000Z-141115T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 731 AM CST SAT NOV 15 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * TEMPERATURE...LOWS DROPPING INTO THE MID 20S INLAND TO THE LOWER 30S CLOSER TO THE COAST. * IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH... AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Nov 14, 4:05 AM CST, 1 minute earlier.
Area forecast discussion, Nov 14, 4:05 AM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
405 AM CST FRI NOV 14 2014
.SHORT TERM (TODAY THROUGH SUNDAY NIGHT)...FOR TODAY AND
TONIGHT...BROAD MID TO UPPER TROF AXIS OVER THE REGION THIS MORNING
WILL SHIFT EAST OF THE CWFA LATER TODAY WITH A BROAD CANADIAN SFC
RIDGE BUILDING FROM THE GREAT LAKES REGION TO THE NORTHERN GULF
THROUGH TONIGHT. AS A RESULT THIS PATTERN WILL CONTINUE TO ALLOW
UNSEASONABLE COLD AIR TO ADVECT SOUTH OVER THE CENTRAL GULF COAST
REGION THROUGH TONIGHT LEADING TO ANOTHER NIGHT OF FREEZING TEMPS
FOR ALL COUNTIES IN THE FORECAST AREA BEGINNING AROUND 1 AM SAT
MORNING CONTINUING THROUGH ABOUT 8 AM...WITH JUST A FEW ISOLATED
SPOTS ALONG THE IMMEDIATE COAST REMAINING JUST ABOVE FREEZING
THROUGH THE PD. WITH THE POSITION OF THE SFC RIDGE BY THIS AFTERNOON
NORTHERLY WINDS WILL BEGIN TO SLOWLY DIMINISH TODAY AND TONIGHT
RESULTING IN WIND CHILLS ABOUT 4 TO 6 DEGREES WARMER COMPARED TO
YESTERDAY...BEGINNING THIS AFTERNOON CONTINUING THROUGH SUNRISE SAT
MORNING. AS FOR TEMPS WITH LESS CLOUDS AND LIGHT SFC WINDS EXPECTED
WILL LEAN TOWARDS THE COOLER MET/MAV GUIDANCE FOR LOWS TONIGHT
RESULTING IN ANOTHER LIGHT FREEZE FOR MOST OF THE CWFA BEGINNING
AFTER MIDNIGHT TONIGHT. WITH THIS A FREEZE WARNING HAS BEEN ISSUED
FOR THE ENTIRE FORECAST AREA BEGINNING LATE TONIGHT ENDING BY 8 AM
SAT MORNING. FOR HIGHS TODAY WILL USE A BLEND OF THE CURRENT MAV AND
THE COOLER MET GUIDANCE DUE TO THE STRONG COLD AIR ADVECTION FROM
THE NORTH CONTINUING THROUGH THIS MORNING. 32/EE
FOR SATURDAY THROUGH SUNDAY NIGHT...A POSITIVELY TILTED UPPER TROF
ADVANCES INTO THE CENTRAL STATES THROUGH SATURDAY NIGHT...THEN
EVOLVES INTO A LONGWAVE TROF DOMINATING THE CENTRAL STATES AND GREAT
LAKES REGION BY SUNDAY NIGHT. A SURFACE HIGH OVER THE EASTERN
STATES SATURDAY MORNING MOVES INTO THE WESTERN ATLANTIC BY LATE
SATURDAY NIGHT WHILE A SURFACE LOW BEGINS TO DEVELOP NEAR THE
WESTERN GULF. THE SURFACE LOW ADVANCES NORTHEASTWARD ALONG AN
EXPANDING INVERTED TROF...AND MOVES ACROSS THE FORECAST AREA LATE
SUNDAY NIGHT BRINGING A STRONG COLD FRONT THROUGH THE AREA IN THE
PROCESS. A WARM FRONT IS EXPECTED TO ADVANCE INTO THE AREA ON
SUNDAY AHEAD OF THE SURFACE LOW BUT INSTABILITY CONTINUES TO BE LOW
EXCEPT FOR NEAR THE IMMEDIATE COAST...AND EVEN THESE VALUES MAY
TRENDED LOWER AS CURRENT COOLING OF NEAR SHORE WATERS IMPACTS LOW
LEVEL STABILITY DURING THIS PERIOD.
WITH AN 850 MB JET INCREASING TO 35-45 KNOTS SUNDAY NIGHT...SHEAR
WILL BE FAIRLY HIGH BUT THE POTENTIAL FOR STRONG STORMS NEAR THE
IMMEDIATE COAST WILL DEPEND ON WHETHER SUFFICIENT INSTABILITY WILL
BE ABLE TO DEVELOP. FOR NOW WILL STAY WITH THE CURRENT WORDING IN
THE HAZARDOUS WEATHER OUTLOOK WITH A FEW STRONG STORMS POSSIBLE
MAINLY SUNDAY NIGHT AND NEAR THE COAST. WHILE DRY CONDITIONS ARE
EXPECTED SATURDAY...CONFIDENCE IN TIMING CONTINUES TO INCREASE WITH
THIS NEXT SYSTEM AND WILL HAVE POPS INCREASING TO LIKELY/CATEGORICAL
OVER THE WESTERN THIRD OF THE AREA BY SUNDAY AFTERNOON TAPERING TO
CHANCE FURTHER TO THE EAST...THEN CATEGORICAL POPS FOLLOW FOR SUNDAY
NIGHT ACROSS THE ENTIRE AREA.
AFTER A COLD START SATURDAY MORNING...TEMPERATURES WARM TO THE
MID/UPPER 50S FOR MOST OF THE AREA...STILL ABOUT 10 DEGREES BELOW
NORMAL. THE WARMING TREND CONTINUES THROUGH SUNDAY WITH HIGHS
EXPECTED AROUND 70 OVER THE SOUTHERN PORTION OF THE AREA TAPERING TO
MID 60S WELL INLAND. LOWS SUNDAY NIGHT WILL RANGE FROM THE UPPER
40S WELL INLAND TO UPPER 50S NEAR THE COAST AS THE COLD FRONT MOVES
THROUGH THE AREA. /29
.LONG TERM (MONDAY THROUGH THURSDAY)...WILL HAVE LIKELY POPS OVER
THE EASTERN PORTION OF THE AREA MONDAY MORNING WITH CHANCE POPS
FURTHER TO THE WEST AS THE SURFACE LOW EXITS TO THE EAST. RAIN
CHANCES TAPER OFF MONDAY AFTERNOON INTO MONDAY EVENING WITH DRY
CONDITIONS FOR LATE MONDAY NIGHT AND CONTINUING THROUGH THURSDAY.
TEMPERATURES TREND COLDER EARLY IN THE PERIOD IN THE WAKE OF THE
COLD FRONT WITH LOWS MONDAY NIGHT AROUND 30 INLAND TO LOW 30S CLOSER
TO THE COAST...THEN FOR TUESDAY HIGHS WILL JUST BE IN THE MID 40S
INLAND TO UPPER 40S CLOSER TO THE COAST. TEMPERATURES TREND
GRADUALLY WARMER THROUGH THURSDAY WHEN HIGHS WILL BE IN THE LOWER
60S. /29
&&
.AVIATION...
12Z ISSUANCE...
VFR CONDITIONS THROUGH 15.12Z. EXPECT A FEW HIGH CLOUDS TO CONTINUE
TO MOVE ACROSS THE REGION THROUGH THE NEXT 24 HOURS. NORTHERLY WINDS
10 TO 14 KNOTS WITH HIGHER GUSTS EARLY TODAY WILL DIMINISH TO 7 TO
10 KNOTS THIS AFTERNOON AND EARLY THIS EVENING THEN 4 TO 6 KNOTS
OVERNIGHT AND EARLY SAT MORNING. 32/EE
&&
.MARINE...A STRONG OFFSHORE FLOW WILL PERSIST THROUGH MIDDAY TODAY
THEN GRADUALLY DIMINISH THROUGH SAT MORNING. OCCASIONAL GUSTS TO 20
TO 25 KNOTS WILL STILL BE LIKELY OVERNIGHT AND EARLY SAT ESPECIALLY
OVER THE OPEN GULF WATERS OUT TO 60 NM AND THE LOWER END OF MOBILE
BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA. AS RESULT WILL
CONTINUE TO MENTION SMALL CRAFT SHOULD EXERCISE CAUTION IN THE
HEADER FOR MOST OF THE MARINE AREA THROUGH TONIGHT. FOR SAT WINDS
DIMINISH QUICKLY SHORTLY AFTER SUNRISE SHIFTING EAST TO SOUTHEAST
LATER IN THE DAY CONTINUING THROUGH SAT NIGHT MOSTLY IN RESPONSE TO
A DEVELOPING AREA OF LOW PRESSURE TO THE WEST TRACKING EASTWARD
ALONG OR JUST NORTH OF THE IMMEDIATE COAST. AS THE SFC LOW
APPROACHES FROM THE WEST ON SUN WINDS WILL SHIFT SOUTH TO SOUTHWEST
BY SUN CONTINUING THROUGH SUN NIGHT FOLLOWED BY A STRONG NORTHERLY
FLOW IN THE WAKE OF ANOTHER COLD FRONT SHORTLY AFTER SUNRISE ON MON.
SMALL CRAFT CONDITIONS WILL BE LIKELY BEHIND THE COLD FRONT BY MON
AFTERNOON CONTINUING THROUGH MOST OF THE DAY ON TUES. 32/EE
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 49 30 58 45 70 / 00 00 00 10 50
PENSACOLA 53 34 58 47 69 / 00 00 00 10 30
DESTIN 53 38 58 49 69 / 00 00 00 10 20
EVERGREEN 48 27 57 36 68 / 00 00 00 10 40
WAYNESBORO 47 27 56 39 64 / 00 00 05 20 80
CAMDEN 47 27 57 35 65 / 00 00 00 10 50
CRESTVIEW 52 27 60 37 69 / 00 00 00 10 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING UNTIL 8 AM FRIDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
WILCOX...
RED FLAG WARNING FROM 11 AM FRIDAY TO 5 PM FRIDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...WILCOX...
FREEZE WARNING FROM 1 AM SATURDAY TO 8 AM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...WILCOX...
FL...FREEZE WARNING UNTIL 8 AM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
FREEZE WARNING FROM 1 AM SATURDAY TO 8 AM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
RED FLAG WARNING FROM 11 AM FRIDAY TO 5 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
MS...FREEZE WARNING UNTIL 8 AM FRIDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...WAYNE...
FREEZE WARNING FROM 1 AM SATURDAY TO 8 AM SATURDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&Hazardous weather outlook, Nov 13, 4:08 AM CST, 23 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 408 AM CST THU NOV 13 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141015- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 408 AM CST THU NOV 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FREEZE WARNING IS IN EFFECT FOR MUCH OF THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FREEZING OR BELOW FREEZING TEMPERATURES CAN BE EXPECTED AGAIN FRIDAY NIGHT. THERE IS A FIRE WEATHER WATCH FOR MOST OF SOUTHWEST AND SOUTH CENTRAL ALABAMA FRIDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITIES. SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL BE POSSIBLE AHEAD OF A COLD FRONT ON SUNDAY NIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY NIGHT MOSTLY NEAR THE COAST STRETCHING WELL OFFSHORE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-141015- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 408 AM CST THU NOV 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TODAY DUE TO STRONG NORTHERLY WINDS AND HIGH SEAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY WILL CONTINUE THROUGH FRIDAY MORNING DUE TO STRONG NORTHERLY WINDS AND HIGH SEAS. A SECOND COLD FRONT WILL MOVE ACROSS THE REGION ON SUNDAY NIGHT INTO MONDAY POSSIBLY GENERATING A FEW STRONG THUNDERSTORMS AHEAD AND ALONG THE FRONT. A STRONG OFFSHORE FLOW WILL FOLLOW IN THE WAKE OF THE FRONT MONDAY AFTERNOON THROUGH TUESDAY NIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE AHEAD AND ALONG THE FRONT SUNDAY NIGHT AND IN THE WAKE OF THE FRONT MONDAY THROUGH TUESDAY NIGHT.
Nearby
Freeze Warnings in Alabama, 2014Freeze Warnings in Mississippi, 2014Freeze Warnings in Florida, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.